# SDR MYWA100044

- Difficulty date: February 10, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N734MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30039
- Aircraft time: 25,894 hours, 9,092 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Control Valve
- Part number: 1296662
- Part serial: 6069
- Condition: Warped
- Location: Left
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - AT FL380 LT RAM AIR DOOR FULL OPEN AND LT BLEED TRIP LIGHTS ILLUMINATED.
